# SDR FDEA202207191773

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 5,333 hours, 2,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Condition: Cracked
- Location: Lt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FORMER CRACKED UNDER INBD END OF #8 SLAT OTBD OF #2 ENGINE. MARKED WITH TAPE REPAIRED IN REF. TO  B767 SRM  51-40-02,  B767 SRM  51-40-03 AND B767 SRM  51-40-05.
